# SDR DALA2018051103227

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 79,508 hours, 9,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FLIGHT ATTENDANT NOTICED THE EMERGENCY LIGHTS IN THE AFT 1ST CLASS SECTION DID NOT WORK AGAIN. AS PREVIOUSLY WRITTEN UP. T/S PER SEAT CMM 25-24-61 FIG 2016 SHT 4 AND WDM 33-51-58 SHT 1 FOUND C/P J1 DISCONNECTED AND J2 C/P BROKEN AT SEAT 12C. RECONNECTED J1 REMOVED AND REPLACED J2 CONNECTOR PER WDM 33-51. OPS CHECK GOOD OK FOR SERVICE.
